Could my albuterol inhaler be causing this?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/16/2007 2:29 PM (GMT -6)   
ive been using my albuterol inhaler almost every day for 2 years its only thing i have for my asthma i know i need something to get it under control and not just a rescue inhaler.i havnt had a problem it always helped once i used it..but about 6 weeks ago i started getting tightness in my chest a little bit after the tightness went away i wasnt wheezing or having any breathing problems for like 3 weeks which is the longest ive gone without any problem in 2 years..then i started wheezing again and have some problems so i started using my inhaler again now about 2 weeks after using it again i have tightness in my chest again.sometimes i might use it more then i should but i have no alternative right now its all i got with no insurance i cant get anything right now to get it under control so is it at all possible that the albuterol inhaler is causing the tightness in my chest i havtn used it in 2 days since an attack i had and i got the tightness still

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9602
   Posted 3/16/2007 6:25 PM (GMT -6)   
You need to try to find a free clinic or a low cost clinic hun.....Albuterol is your rescue inhaler it should not be causing chest tightness and you might have chest inflammation. which would require different medications. I wish you well and this is just my two cents worth of advise but you need to see a doctor anyway possible. Can you get help of any kind??? Ask at your local pharmacy if they know of these clinics. Some urgent care facilites might get you in for a low costs. I wish I could offer you more advise hun.....Take care and keep us posted. (((HUGZ)))

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/16/2007 6:29 PM (GMT -6)   
im most likely going to the dr tomorrow which will cost me a pretty penny but i went to my hospitals clinic and i told them how i use the albuterol and they say thats ok and to keep using it when i know its not good cause that means its not under control so they didnt do anything for me and i really dislike the drs there..so hopefully the dr tomorrow can give me something to control it and to help with my allergies hopefully he has some samples so it doesnt cost me so much im goin to have insurance in like 4-6 weeks i just need something to get me by till then

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9602
   Posted 3/16/2007 6:47 PM (GMT -6)   
I wish you good luck at the doctor's tomorrow and hope you get a good doctor. These things always seem to happen when we can least afford it. I've been there and there have been times where I'd have to wait two weeks to see a doctor too. I hope you'll feel better soon. Keep us posted okay let me know how it goes tomorrow I'll reply back when I can. (((HUGZ))) in the mean time try to relax as much as you can because that can help and I know it is hard but try okay.

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/16/2007 6:50 PM (GMT -6)   
thank you for your kind words

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/17/2007 10:34 AM (GMT -6)   
ok so just got back from the dr and he actually listened unlike doctors in the hospital and he gave me free sample's of singulair and azmacort and instead of using albuterol as my rescue inhaler he gave me xopenex he says that causes less heart problems and less side effects..and he gave me some xanax if my anxiety gets overbearing so i will be starting my meds today and thankful for all your help and a dr that actually listened to what i had to say

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/17/2007 1:44 PM (GMT -6)   
one more question of you know anything abut azmacort or steriod inhalers like it hes says i should take it 2 puffs 2 times a day after the dosage how long should i wait to take the next

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 3/17/2007 5:52 PM (GMT -6)   
I use Combivent It works fast & longer too.I used to use just Labuteral too.........I also take Singulair
SnowyLynne


Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9602
   Posted 3/17/2007 6:32 PM (GMT -6)   
I'm very glad to hear that you got a good doctor. I used azmacort for years with a spacer and was switched to advair which made my asthma worse then to asmanex. Try to get a spacer for the asmacort that will help with the medication, for more info on your meds and asthma go to www.yourlunghealth.org it's a good web site.
I take the following meds for my asthma and allergies: Singulair, Asmanex, Xopenex(rescue as needed), Clarinex, Astelin, a Saline nasal spray, vitamin C sometimes (helps) and I keep prednisone on hand for emergencies only and I have Xopenex for my nebulizer if needed. I also take meds for Gerd and chronic back pain now too.
I wish you good luck and to stick with your doctors plan for your asthma.
P.S. for asthma take the Singulair in the evenings around 7 or 8 p.m. okay it helps the asthma out better when taken at night.
Well Wishes to you hun
(((HUGZ)))

pegleg
Regular Member


Date Joined Oct 2006
Total Posts : 257
   Posted 3/20/2007 11:00 AM (GMT -6)   
Hello Everyone: It's been a few days since I was able to review the asthma questions. Iamloco 724, the first thing anyone needs to learn when they have asthma is what meds they are taking & understand what each one is designed for & its use. Singulair is for allergies (when you control your allergies, you control your asthma); Azmacort is a corticosteroid (this will control the inflammation in your airways which again will control your asthma - make CERTAIN you ALWAYS rinse your mouth w/any corticosteroid as it will cause thrush if you do not). Xopenex is a great bronchodilator - fast & less cardiac interaction. The next time you visit your MD, ask him about placing you on Spiriva -- this is a long-acting bronchodilator which is only taken once in the AM & will keep your airways open for 24 hrs. Sounds like you are on the right track. Good luck!

Info meant for educational purposes only & not med advice.

iamloco724
Regular Member


Date Joined Mar 2007
Total Posts : 144
   Posted 3/20/2007 3:04 PM (GMT -6)   
ok to update everyone i truly think i overdosed on the albuterol to set this all off cause my nerves are out of wack i have this slight pain on the left side of my throat i dont know what thats from and tightness in my chest making it hard to breathe like i said i went to the dr the other day im pretty sure he said it was adverse affect from taking the alubterol but i honestly dont remember what exactly he said he gave me an ekg and everything was fine..and like i said i had this about 6 weeks ago to but we thought it was due to over the counter med bronkaid that i started to take since for 2 years i was using the alubterol exactly the same and never had a problem like this just slightly jittery sometimes..so when this happened the first time i went to the er had ekg chest xray blood and urine taking and everything was fine..after i went to the dr this time it did get slightly worse when i took the alubterol i would take like 3-5 puffs at a time..so what im asking is if you guys think i did overdose..and if theres anything i can do to help make heal faster go back to normal whatever you want to call it..cause its pretty bad im not constantly gasping for air but it is difficult to breathe and my nerves are just totally out of whack i stopped taking the azmacort i only took about 2 dosages of it since i was prescribed it the other day cause i think since i started taking it my throat was getting very dry so with having a hard time breathing and very dry throat it made things more difficult so i decided not to start that until this is done and i havnt started the singulair yet for the same reasons cause i read there are alot of side effects that people can get from it so i rather not worsen things right now and wait until this is done and start new medications..so basically what im asking if there is anything i can do to help whatever is going on heal faster..the breathing and the nerves are bad ive had to take xanax everynight to calm down and get to sleep
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 27, 2016 8:48 AM (GMT -6)
There are a total of 2,694,629 posts in 297,487 threads.
View Active Threads


Who's Online
This forum has 152179 registered members. Please welcome our newest member, ribbines.
331 Guest(s), 7 Registered Member(s) are currently online.  Details
Depov, Dr WHO, Odhgert, BillyBob@388, Derwood, Tudpock18, Old Mike


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer